Case report reveals checkpoint inhibitor pneumonitis in a young patient with Hodgkin lymphoma, indicating the need for vigilance.
BACKGROUND: Immune checkpoint inhibitors have transformed cancer treatment but may cause pulmonary immune-related toxicities even after therapy completion. OBSERVATIONS: A young patient with classic Hodgkin lymphoma developed checkpoint inhibitor pneumonitis with pneumomediastinum following nivolumab-AVD. She presented with progressive dyspnea, and imaging revealed right lower lobe consolidation with mediastinal air extending into the neck. Symptoms improved rapidly with intravenous corticosteroids, followed by a taper. CONCLUSION: This case describes a rare presentation of pulmonary toxicity in a younger patient and reflects the need for vigilance as immunotherapy use expands across age groups and malignancies.
No takes yet. Share an insight, caveat, or question.
Ganesh et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: